Advances in Differential Equations

The Miller scheme in semigroup theory

Rainer Nagel and Eugenio Sinestrari

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper we apply a set-up introduced by R. K. Miller to transform a linear, inhomogeneous Cauchy problem for the generator of a semigroup on a Banach space into a homogeneous one for a matrix operator, which is the generator of a semigroup on a suitable product space. By using restriction theorems and extrapolation spaces we obtain new results for the inhomogeneous Cauchy problem for Hille-Yosida operators in Favard spaces.

Article information

Adv. Differential Equations, Volume 9, Number 3-4 (2004), 387-414.

First available in Project Euclid: 18 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 47D06: One-parameter semigroups and linear evolution equations [See also 34G10, 34K30]
Secondary: 34G10: Linear equations [See also 47D06, 47D09] 35G10: Initial value problems for linear higher-order equations 47N20: Applications to differential and integral equations


Nagel, Rainer; Sinestrari, Eugenio. The Miller scheme in semigroup theory. Adv. Differential Equations 9 (2004), no. 3-4, 387--414.

Export citation